MAUDE Adverse Event Report: MEDTRONIC, INC. ADAPTOR CABLE; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MEDTRONIC, INC. ADAPTOR CABLE; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5103
Medical Device Problem Codes No Device Output (1435); Material Twisted/Bent (2981)
Health Effect - Clinical Code Asystole (4442)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the adapter cable had a bent pin and was unable to properly connect to the mobile programmer base.It was noted that the pacing from the analyser was not possible when the patient was in asystole.It was further noted that external pacing was required and the lead was attached to a generator to provide emergency pacing.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the adapter cable had a bent pin.Ventricular negative (pin 24) was bent and not making contact.The cable passed all other visual inspection.All other continuity tests were ok.No intermittent or shorted connections were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction fdc code h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ADAPTOR CABLE
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19826417
Report Number2182208-2024-03002
Device Sequence Number8728373
Product Code DXY
UDI-Device Identifier00643169838604
UDI-Public00643169838604
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5103
Device Catalogue Number5103
Device Lot Number731380001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age87 YR
Patient SexFemale